# SDR AALA202202215659

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737*
- Aircraft serial: 29564
- Aircraft time: 37,878 hours, 15,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT FLIGHT ATTENDANT SEAT OUT BOARD FLASHLIGHT CRADLE INOPERATIVE. REPLACED OUT BOARD FLASHLIGHT CRADLE ON AFT RIGHT FLIGHT ATTENDANT SEAT REF AMM 25-64-00.
